# SDR USAABB01001

- Difficulty date: January 4, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Ee Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 192 - FLIGHT RETURNED TO CLT DUE TO DUAL FMC FAILURE.  (M)
